Kerodon

$\Newextarrow{\xRightarrow}{5,5}{0x21D2}$
$\Newextarrow{\xhookrightarrow}{10,10}{0x21AA}$

Bibliography entry MR3630199

author
Prasma, Matan and Schlank, Tomer M.
title
Sylow theorems for -groups
year
2017
journal
Topology and its Applications
volume
222
pages
121–138
MathSciNet
MR3630199
DOI
doi:3630199

@article{MR3630199,
    AUTHOR = "Prasma, Matan and Schlank, Tomer M.",
    TITLE = "Sylow theorems for {$\infty$}-groups",
    JOURNAL = "Topology Appl.",
    FJOURNAL = "Topology and its Applications",
    VOLUME = "222",
    YEAR = "2017",
    PAGES = "121--138",
    ISSN = "0166-8641",
    MRCLASS = "55U40 (18G30 18G55)",
    MRNUMBER = "3630199",
    MRREVIEWER = "Markus Szymik",
    DOI = "10.1016/j.topol.2017.03.004"
}

      

This item is never cited.